# SDR F3LA97168

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Relief Valve
- Part number: 7207375
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - AIR TURNBACK, UPON DEPARTURE FROM DEN, FLT CREW REPORTED CABIN WOULD NOT PRESSURIZE.  REPLACED PRESSURE RELIEF VALVE AND CHECKED OK.  (M)
